# SDR UALA2010071402523

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 74,281 hours, 12,000 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 490S1
- Condition: Faulty
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF WILL NOT TRANSMIT AT ALL CREW STATIONS.  TUNING TAKES MUCH LONGER THAN NORMAL. TRIED NEW TRANSCEIVER, NO HELP. ORIGINAL TRANSCEIVER RE-INSTALLED. REPLACED RT HF COMM ANTENNA COUPLER. ACP'D TEST IAW MM, GROUND CHECKS NORMAL.
